Publications from WU Math Dept., Jan. 2018

  • DiCiccio TJ, Kuffner TA, Young GA. 2017. A simple analysis of the exact probability matching prior in the location-scale model. The American Statistician 71(4):302-304.
  • Hartz M, Lupini M. 2018. The classification problem for operator algebraic varieties and their multiplier algebras. Trans. Amer. Math. Soc. 370:2161-2180. | MR3739205.
  • Krantz SG. 2017. Transition to Analysis with Proof. CRC Press. More info.
  • Krantz SG. 2018. Uniqueness Properties of Hardy Space Functions. Journal of Geometric Analysis 28(1):253–264.
  • McCarthy JE, Pascoe JE. 2018. A non-commutative Julia inequality. Mathematische Annalen 370(1-2):423–446.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819